File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Differential game with switching controls on Hilbert space

TitleDifferential game with switching controls on Hilbert space
Authors
Issue Date1997
Citation
Journal Of The Australian Mathematical Society Series B-Applied Mathematics, 1997, v. 39 n. 2, p. 230-256 How to Cite?
AbstractWe study differential game problems in which the players can select different maximal monotone operators for the governing evolution system. Setting up our problem on a real Hilbert space, we show that the Elliott-Kalton upper and lower value of the game are viscosity solution of some Hamilton-Jacobi-Isaacs equations. Uniqueness is obtained by assuming condition analogous to the classical Isaacs condition, and thus the existence of value of the game follows. © Australian Mathematical Society, 1997.
Persistent Identifierhttp://hdl.handle.net/10722/156168
ISSN
2002 Impact Factor: 0.2
2003 SCImago Journal Rankings: 0.179
References

 

DC FieldValueLanguage
dc.contributor.authorYung, SPen_US
dc.date.accessioned2012-08-08T08:40:41Z-
dc.date.available2012-08-08T08:40:41Z-
dc.date.issued1997en_US
dc.identifier.citationJournal Of The Australian Mathematical Society Series B-Applied Mathematics, 1997, v. 39 n. 2, p. 230-256en_US
dc.identifier.issn0334-2700en_US
dc.identifier.urihttp://hdl.handle.net/10722/156168-
dc.description.abstractWe study differential game problems in which the players can select different maximal monotone operators for the governing evolution system. Setting up our problem on a real Hilbert space, we show that the Elliott-Kalton upper and lower value of the game are viscosity solution of some Hamilton-Jacobi-Isaacs equations. Uniqueness is obtained by assuming condition analogous to the classical Isaacs condition, and thus the existence of value of the game follows. © Australian Mathematical Society, 1997.en_US
dc.languageengen_US
dc.relation.ispartofJournal of the Australian Mathematical Society Series B-Applied Mathematicsen_US
dc.titleDifferential game with switching controls on Hilbert spaceen_US
dc.typeArticleen_US
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-33748506873en_US
dc.identifier.hkuros36444-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33748506873&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume39en_US
dc.identifier.issue2en_US
dc.identifier.spage230en_US
dc.identifier.epage256en_US
dc.identifier.scopusauthoridYung, SP=7006540951en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats